Title: Ricardo's theory of tax incidence: Comment
Authors: Erreygers, Guido # ×
Issue Date: Dec-1995
Publisher: Academic press ltd
Series Title: Cambridge journal of economics vol:19 issue:6 pages:819-825
Abstract: In a recent article in this journal, Takuo Dome examined Ricardo's theory of tax incidence by means of a formal model. In this comment, some of Dome's results are sharpened. Dome formulated sufficient conditions, which moreover contained endogenous variables. It is shown that these conditions can be replaced by conditions which are both necessary and sufficient and which contain exogenous variables only. (C) 1995 Academic Press Limited
ISSN: 0309-166X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Department of Economics, Leuven - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science